Derivatives of probability functions and integrals over sets given by inequalities

Uryas'ev S (1994). Derivatives of probability functions and integrals over sets given by inequalities. Journal of Computational and Applied Mathematics 56 (1-2): 197-223. DOI:10.1016/0377-0427(94)90388-3.

Full text not available from this repository.

Abstract

Probability functions, depending upon their parameters, are reduced to integrals calculated over sets given by many inequalities. A new general formula for the differentiation of such integrals is proposed. A gradient of the integral is represented as the sum of integrals taken over a volume and over a surface. These results are used to

Item Type: Article
Uncontrolled Keywords: Probability derivatives; Integral derivatives
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 18 Apr 2016 12:44
Last Modified: 19 Apr 2016 14:03
URI: http://pure.iiasa.ac.at/12769

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313